Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 16, NWS Gray, ME

May 27, 2011Franklin County, Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at May 27, 2011, 8:14 PM EDT for Franklin County, Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 8:14 PM EDT (00:14 UTC)
Expired
May 27, 2011, 9:00 PM EDT
In force
46 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Oxford County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 143 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:20 PM EDTHAIL 14 E Whitefield, NHALSO ESTIMATED WIND GUSTS OF 40 TO 50 MPH. TIME ESTIMATED FROM RADAR.
May 27, 8:22 PM EDTHAIL 0.88Twin Mountain, NHNICKEL AND PENNY SIZED HAIL IN TWIN MOUNTAIN.
May 27, 9:00 PM EDTTSTM WND GST 60South Arm, MEESTIMATED WIND GUSTS OF 50 TO 60 MPH. GUSTS BROKE BOATS FREE FROM THE DOCK. TIME ESTIMATED FROM RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS51 KGYX 280014
SVRGYX
MEC007-017-NHC003-007-009-280100-
/O.NEW.KGYX.SV.W.0016.110528T0014Z-110528T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
814 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
  COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHEASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  WESTERN FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 900 PM EDT

* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 17 MILES NORTH OF LAKE FRANCIS STATE PARK TO MOUNT
  WASHINGTON...OR ALONG A LINE EXTENDING FROM 24 MILES NORTHEAST OF
  CANAAN TO 16 MILES EAST OF BETHLEHEM...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  WASHINGTON...PINKHAM NOTCH...BERLIN...ERROL...LAKE UMBAGOG NATIONAL
  WILDLIFE REFUGE...GRAFTON NOTCH STATE PARK...COBURN GORE...
  BETHEL...ANDOVER...RANGELEY LAKE STATE PARK...RANGELEY AND LOCKE
  MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4425 7067 4415 7169 4448 7164 4459 7154
      4470 7161 4478 7160 4490 7151 4500 7154
      4513 7144 4524 7145 4531 7130 4525 7115
      4535 7099 4534 7094 4524 7086 4542 7083
      4544 7075 4539 7065 4546 7068 4547 7057
TIME...MOT...LOC 0014Z 261DEG 32KT 4531 7124 4427 7131

$$

LEGRO
1 follow-up statement
284 
WWUS51 KGYX 280046
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
846 PM EDT FRI MAY 27 2011

MEC007-017-NHC003-007-009-280100-
/O.CON.KGYX.SV.W.0016.000000T0000Z-110528T0100Z/
OXFORD ME-COOS NH-CARROLL NH-GRAFTON NH-FRANKLIN ME-
846 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WEST CENTRAL FRANKLIN...NORTHEASTERN GRAFTON...EXTREME
NORTHEASTERN CARROLL...COOS AND NORTHWESTERN OXFORD COUNTIES...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COBURN GORE TO 6 MILES SOUTH OF GILEAD...
OR ALONG A LINE EXTENDING FROM COBURN GORE TO 10 MILES SOUTHWEST OF
BETHEL...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COBURN
GORE...SOUTH ARM...DAVIS...OQUOSSOC...STONEHAM...NEWRY...BETHEL...
ANDOVER...RANGELEY LAKE STATE PARK...TIM POND...RANGELEY...LOCKE
MILLS...HANOVER AND BYRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4425 7067 4418 7165 4480 7135 4521 7128
      4525 7115 4535 7099 4534 7094 4524 7086
      4542 7083 4544 7075 4539 7065 4546 7068
      4547 7057
TIME...MOT...LOC 0046Z 261DEG 32KT 4535 7084 4431 7092

$$

LEGRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:07 PM EDT, 7 minutes earlier.

Area forecast discussion, May 27, 8:07 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
807 PM EDT FRI MAY 27 2011

.SYNOPSIS...
A WEAK TROUGH WILL STALLING ALONG THE COAST TONIGHT. THE FRONT
WILL PUSH BACK NORTH AS A WARM FRONT ON SATURDAY. HIGH PRESSURE
WILL TRY TO BUILD IN SUNDAY FROM THE SOUTHEAST. A WEAK COLD FRONT
WILL PUSH SOUTH TO THE GULF OF MAINE ON MONDAY. HIGH PRESSURE WILL
DOMINATE TUESDAY. A COLD FRONT WILL SWEEP THROUGH NEW ENGLAND ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPDATED FORECAST TO EXPIRE SEVERE THUNDERSTORM WATCH. CONDITIONS
WILL REMAIN FAVORABLE INTO THE EVENING FOR THUNDERSTORMS. AFTER
MIDNIGHT CONVECTION WILL DIMINISH TO SHOWERS. ALONG THE COAST SOME
OCEAN FOG MAY MAKE IT INTO THE COAST. BLENDED WITH MAV/MET GUID
FOR TEMPS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
LOW CLOUDS AND FOG WILL BURN OFF ALONG THE COAST...OTHERWISE A
WARM MOIST SOUTHERLY FLOW WILL DEVELOP THROUGH THE DAY AND INTO
SATURDAY NIGHT. SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS ARE
POSSIBLE WELL INLAND AND IN THE MTNS CLOSER TO THE PROXIMITY OF
WHERE A FRONTAL ZONE WILL BE SETTING UP ALONG OR JUST NORTH OF THE
CANADIAN BORDER. BLEND OF MAV/MET TEMPS. POPS OFF QPF WERE USED.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE TO THE EAST WILL ALLOW A SOUTHERLY FLOW TO RETURN ON
SUNDAY. SOUTHWEST FLOW ALOFT WILL BRING WARM TEMPERATURES TO THE
AREA...PROVIDED MARINE CLOUD COVER STAYS AWAY. SHOWERS AND A FEW
THUNDERSTORMS WILL BE POSSIBLE MAINLY UP TO THE NORTH NEAR A WEAK
STATIONARY FRONT. THE FRONT MAKES BETTER PROGRESS TO THE SOUTHEAST
ON MONDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ALONG THE
FRONT THROUGH MOST OF THE FORECAST AREA ON MONDAY. AHEAD OF THE
FRONT...TEMPERATURES WILL WARM SIGNIFICANTLY INTO THE MID TO UPPER
80S. THE FRONT WILL CLEAR THE COAST MONDAY NIGHT.

DRIER AND COOLER CONDITIONS EXPECTED BEHIND THE FRONT FOR TUESDAY
AS HIGH PRESSURE BUILDS OUT OF CANADA AND THROUGH NORTHERN NEW
ENGLAND. RETURN SOUTHERLY FLOW BEGINS TUESDAY NIGHT AS THE NEXT
FRONTAL SYSTEM APPROACHES FROM THE WEST. THIS FRONT WILL CROSS THE
AREA ON WEDNESDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE AS IT
MOVES THROUGH.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...LATER TONIGHT FOG WILL ONCE AGAIN DEVELOP OFFSHORE
AND MOVE INTO COASTAL AREAS REDUCING VSBY TO LIFR CONDITIONS ALONG
COASTAL AREAS. ON SATURDAY CONDITIONS WILL IMPROVE TO VFR OVER
INLAND AREAS WHILE ALONG THE IMMEDIATE COAST THE DAY WILL START AS
IFR IN FOG/LOW CLOUDS BUT EVENTUALLY BECOME VFR BY AFTERNOON.
SCATTERED SHOWERS WILL ONCE AGAIN OCCUR WELL INLAND BRIEFLY
REDUCING VISIBILITY TO MVFR.

LONG TERM...SOUTHERLY FLOW WILL KEEP A CHANCE FOR LOW CLOUDS AND
FOG ALONG THE COAST THROUGH SUNDAY MORNING. OTHERWISE CONDITIONS
WILL STAY PRIMARILY VFR. THERE WILL BE A CHANCE OF THUNDERSTORMS
ON MONDAY AND WEDNESDAY.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY/...
WITH THE TROPICAL LIGHT SOUTH FLOW THROUGH SATURDAY WINDS AND SEAS
SHOULD REMAIN BELOW SCA CRITERIA...SOME SWELLS MAY REACH THE 5 FT
THRESHOLD LATE SATURDAY INTO SATURDAY NIGHT. RESTRICTED VSBY IN
FOG WILL CONTINUE TO BE A PROBLEM TONIGHT THOUGH SATURDAY NIGHT.

LONG TERM...
SOUTHERLY FLOW ON SUNDAY MAY BE STRONG ENOUGH TO KICK UP WAVES OF
5 TO 7 FT. OTHERWISE WINDS AND SEAS REMAIN LIGHT.

&&

.FIRE WEATHER...
FIRE DANGER WILL REMAIN LOW AS GREEN UP CONTINUES. HIGH HUMIDITY
ALONG WITH SHOWERS AND THUNDERSTORMS EXPECTED THROUGH SATURDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM...STJEAN
Hazardous weather outlook, May 27, 2:24 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
224 PM EDT FRI MAY 27 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-281830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
224 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-281830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
224 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 27, 7:10 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
710 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             RANDOLPH                44.38N  71.28W
05/27/2011  E0.88 INCH       COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1100037

KIMBLE
Special weather statement, May 27, 7:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT FRI MAY 27 2011

MEZ007-008-NHZ001-272345-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
714 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 745 PM EDT...

AT 715 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF DAVIS...OR ABOUT 21
MILES WEST OF RANGELEY...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DAVIS AND TIM POND
THROUGH 745 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4538 7071 4512 7050 4497 7109 4508 7117
      4526 7089 4524 7088 4524 7086 4530 7084

LEGRO
Special weather statement, May 27, 7:19 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
719 PM EDT FRI MAY 27 2011

MEZ008-009-272345-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
719 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 745 PM EDT...

AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF RANGELEY...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND RANGELEY LAKE STATE PARK...RANGELEY...MADRID...DALLAS...
REDINGTON AND SALEM THROUGH 745 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45
MPH CAN BE EXPECTED.

LAT...LON 4516 7029 4486 7021 4479 7067 4498 7077

LEGRO
Local storm report, May 27, 7:25 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
725 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             GROVETON                44.60N  71.52W
05/27/2011  E1.50 INCH       COOS               NH   PUBLIC

            JUST UNDER GOLF BALL SIZE. TIME ESTIMATED

&&

EVENT NUMBER GYX1100038

KIMBLE
Local storm report, May 27, 7:50 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
750 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             GROVETON                44.60N  71.52W
05/27/2011  E1.00 INCH       COOS               NH   PUBLIC

            MULTIPLE REPORTS OF 1 INCH HAIL IN GROVETON

&&

EVENT NUMBER GYX1100039

DS
Local storm report, May 27, 7:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
752 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             LANCASTER               44.49N  71.57W
05/27/2011  E0.88 INCH       COOS               NH   PUBLIC

            NICKEL SIZED HAIL IN LANCASTER.

&&

EVENT NUMBER GYX1100040

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:55 PM EDTAreal Flood WarningGYXFranklin, Oxford, Somerset4 hr
May 27, 8:56 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Oxford, Somerset64 min
May 27, 9:37 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford, Somerset53 min
May 28, 12:00 PM EDTRiver Flood WarningGYXSomerset48 hr
May 28, 3:34 AM EDTSpecial Weather StatementGYXSullivan56 min
May 28, 4:06 AM EDTSpecial Weather StatementGYXCoos, Grafton54 min
May 28, 4:44 AM EDTRiver Flood WarningGYXCoos5 days

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.